Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 682960, 28 pages
http://dx.doi.org/10.1155/2012/682960
Research Article

Lebesgue's Differentiation Theorems in R.I. Quasi-Banach Spaces and Lorentz Spaces Γ𝑝,𝑀

1Institute of Mathematics, PoznaΕ„ University of Technology, Piotrowo 3a, 60-965 PoznaΕ„, Poland
2Department of Mathematical Sciences, The University of Memphis, Memphis, TN 38152, USA

Received 10 October 2011; Accepted 20 January 2012

Academic Editor: Lech Maligranda

Copyright Β© 2012 Maciej Ciesielski and Anna KamiΕ„ska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maciej Ciesielski and Anna Kamińska, “Lebesgue's Differentiation Theorems in R.I. Quasi-Banach Spaces and Lorentz Spaces ,” Journal of Function Spaces and Applications, vol. 2012, Article ID 682960, 28 pages, 2012. doi:10.1155/2012/682960